ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On some spectral spaces associated to tensor triangulated categories

Banerjee, Abhishek (2017) On some spectral spaces associated to tensor triangulated categories. In: ARCHIV DER MATHEMATIK, 108 (6). pp. 581-591.

[img] PDF
Arc_Der_Mat_108-6_581_2017.pdf - Published Version
Restricted to Registered users only

Download (492kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s00013-017-1025-4

Abstract

We consider a closure operator c of finite type on the space of thick -submodules of a triangulated category that is a module over a tensor triangulated category . Our purpose is to show that the space of fixed points of the operator c is a spectral space that also carries the structure of a topological monoid.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the SPRINGER BASEL AG, PICASSOPLATZ 4, BASEL, 4052, SWITZERLAND
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 10 Jun 2017 04:37
Last Modified: 10 Jun 2017 04:37
URI: http://eprints.iisc.ac.in/id/eprint/57145

Actions (login required)

View Item View Item